Oct. 25th, 2013

pktechgirlbackup: (pktechgirl)
It turns out that it was not so much illness affecting my stomach as my stomach affecting an illness. I mentioned an attempt to treat my digestive problems as an aside to my Ode To Vyvanse, but three weeks later the stomach treatment is a much bigger influence on my life. The treatment could best be described as "we had to destroy the village in order to save it." The weapons may be particularly effective against H. pylori and my mystery parasite, but mostly we are rooting out everything so as to leave my stomach an empty canvas, on which we can paint the ecosystem of our choice.

This was all going fine (module moderate cold-like symptoms) until my two week check up (it's a 30 day treatment), when I told my doctor things were going fine, and she upped my dose significantly. Now I have a lot of gastroitestinal... not pain, but ickiness, discomfort, and nausea. My cold symptoms are alleviating only slowly, and the nausea gets much worse if I'm in a moving vehicle. I'm back to not really being able to digest protein, even with *a lot* of pills. I went through $40 worth of digestive eynzymes in 4 days.

For a while I was treating this with Pepsi, but ginger tea has supplanted it. Unfortunately the loss of caffeine plus inevitable attenuation to the Vyvanse means my ADD symptoms are returning. Not as bad as they were, but enough that they're a burden.

Profile

pktechgirlbackup: (Default)
pktechgirlbackup

May 2014

S M T W T F S
    123
45 678910
11121314151617
18192021222324
25262728293031

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 21st, 2017 09:18 pm
Powered by Dreamwidth Studios